# SDR AWXA200400810

- Difficulty date: July 14, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON LT AFT SHEAR PLATE Y1292 RT BETWEEN FR 69 AND FR70. MAINTENANCE REMOVED CORRODED SECTION OF LT AFT SHEAR PLATE FROM FR 69 TO FR 70; FABRICATED NEW REPLACEMENT SECTION OF SHEAR PLATE, INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 8 & 10.
